MathSciNet Relay Station
MathSciNet bibliographic data
MR1909315 92D10
Chen, Luonan; Aihara, Kazuyuki Stability of genetic regulatory networks with time delay. IEEE Trans. Circuits Systems I Fund. Theory Appl. 49 (2002), no. 5, 602–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement